Conference Schedule

RUNDOWN ACARA

The 1st ICLIS International Conference 2018

7 November 2018, Hotel Harris Convention Center, Bandung

NO

TIME

Description of the event

PIC

1

07.00-08.00

Re-registration+Coffee Break

 

Committee

2

09.00-09.45

Opening Ceremony:

1. Prof. Dr. H. Asep Kadarohman, M.Si. (Rector of UPI)

2. Dr. Riche Cynthia Johan, M.Si. (Chairperson of ICLIS)

3. Traditional dance

Committee

09.45.10.30

Plenary Session

Keynote 2

Prof. Jeurgens

(45 Minutes)

Moderator, Notulen and Operator

10.30-11.15

Keynote 2

Assc Prof Dr Wan Kadir Wan Dolah

(45 Minutes)

11.15-11.45

Keynote 3

Toetik Koesbardiati, Ph.D.

(45 Minutes)

11.45-12.30

Keynote 4

Dr. R David Lankes (Virtual Conference)

(45 Minutes)

12.30-13.00

Keynote 5

Dr. Hilmar Farid (Virtual Conference)

(30 Minutes)

13.00-13.30

Question and Answer

3

13.30-14.00

Break, Prayer, and Lunch

Committee

4

14.00.15.00

Paralel Session @5 Classrooms

Committee

5

15.00.16.00

Presentation

SAGE

Committee

 

 

 

RUNDOWN ACARA WORKSHOP

The 1st ICLIS International Conference 2018

8 November 2018, Gedung Auditorium FIP UPI Lt 3

RESEARCH METHODS IN LIBRARY AND INFORMATION SCIENCE

 

SCHEDULE

TIME

 

9:00 AM – 5.15 PM

 

Module 1

Module 2

Module 3

 

8.00 – 9.30

10.00 – 11.00

11.00 – 12.00

 

1. The nature of Library and information science research

3. Literature Review

5.  Research Methods

 
 
 

2. Choosing Research Topic & Developing Research Proposal

4. Development of Research Framework

6.Preparing Research Proposal

 
 
 

 


Contact

1st International Conference on Library and Information Science

Fakultas Ilmu Pendidikan Universitas Pendidikan Indonesia

Phone number : +62 22 2013163 ext. 3667
fax. +62222000021

Jl. Dr. Setiabudhi No. 229 Bandung 40154 Jawa Barat.

Iclis.event.upi.edu

email. iclis@upi.edu